# SDR 06FDEA1013

- Difficulty date: March 13, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 REPAIR UPPER SKIN RIGHT OUTBOARD FLAP.  REMOVED SKIN TRIMMED OUT DAMAGED RIBS, FABRICATED NR 3 INTERNAL ANGLE REPAIR AND FILLER REPAIR IAW SRM 57-00-01 FIG 10 VOL 1, REPAIRED AND REINSTALLED NEW SKIN IAW SRM 57-10-00 FIG 7 VOL 1.  FAB PART IAW DETAIL PART TRAVELER F011229/N01229 IAW SRM 57-10-00 FIG 7 VOL 1 AND SRM 57-00-01 FIG 10 VOL 1.
